

### **Tentative Agenda**

## Fall 2025 National Conference Sheraton San Diego Hotel and Marina

### **Tuesday, September 9**

	Breakfast on your own	
9:00-9:30 am	Speaker and Workshop Leader Training	
9:30-12:00 pm	Social Security Bootcamp for New Practitioners, presented by Jennifer Cronenberg, Ashley Hartman Sappenfield, and Laura Beth Waller	Workshop: NOSSCR App— Everything You Need to Know!, led by Esterien Keet (1 hour)
10:30-11:30 am	Workshop: Transitioning from Government Employment to Private Practice, led by Nathan Haber and You-Jin Han	
12:00-2:00 pm	Lunch on your own	
2:00-3:00 pm	How the Sausage Gets Made—Behind the Scenes at OHO, presented by Leslie Kline-Capelle —OR— Cross-Examining Vocational Experts the 24-3p Way, presented by Abraham Arnold	Workshop: How to Advocate for Improved State Medical Records Costs, led by Andrew Sindler
2:00-4:00 pm	NOSSCR PAC Reception (floating)	
3:00-3:30 pm	Snack Break with Exhibitors	
3:30-4:30 pm	Build Your Own "World Class" Physician Source Statements, presented by Joshua W. Potter —OR— Winning With Limited Scope Remands, presented by John Metsker	Workshop: Just Ask Jennifer, led by Jennifer Cronenberg
4:45-5:45 pm	Trauma-Informed Representation— Advocating for Clients with Psychiatric Disabilities, presented by Ambrosia Crump, MPA, LCSW —OR— Think Outside the Medical Record Box—The E Section and Other Evidence, presented by Kevin Kerr and Sara Rose Carroll	Workshop: Advising Your Clients About Returning to Work, led by Sarah Deaver
6:00-7:00 pm	Circuit Meetings	

### Wednesday, September 10

rroundeday, cop	Breakfast on your own	
7:00 am	Morning Walk & Talk, 1 sponsored	
7.00 am	by PRLM's ReferAll Newsletters	
0.00 11.20 am		
9:00-11:30 am	General Session	
	Speakers TBD	
11:30-1:30 pm	Lunch on your own	
1:30-3:00 pm	Effectively Using the Vocational	
	Data in Rebutting Vocational	
	Nonsense, presented by Lawrence	
	Rohlfing and Russell Rohlfing	
	—OR—	
	Social Security Overpayments	
	<b>Update</b> , presented by Aleyda	
	Toruno (1 hour)	
2:30-3:30 pm		Workshop: Resources to Help
·		Your Clients Return to Work, led
		by Debora Wagner
3:30-5:30 pm	Mock Hearing, presented by Miles	
,	Mitzner, R. Chase Imgrund and	
	Zachary Mitzner	
	—OR—	
	Ethics, presented by Jennifer	
	Cronenberg (1 hour)	
6:00-7:30 pm	President's Reception, sponsored	
2.20 / 100 p.m	by PlanWorks	
	1 - 3	I



Start your day with fresh air and great conversation.

Join fellow NOSSCR attendees for a casual, early morning walk along the scenic **Spanish Landing Trail**, just outside the hotel. This lightly hosted meet-up is a great opportunity to connect with colleagues, exchange practice tips, and get energized before sessions begin.

The walk is approximately **1.5–2 miles round trip** and should take **less than an hour** at a relaxed pace. **Meet at 7:00 a.m. in the main lobby.** 

# Thursday, September 11

	Breakfast on your own	
7:00 am	Morning Walk & Talk, sponsored by PRLM's ReferAll Newsletters	
9:00-10:00 am	It's Not Just the IQ Score— Developing and Winning Cases for Claimants with Borderline Intelligence, presented by J. Asha Sharma and Paul McGrath —OR— Ethics and Fees—How and Why They Interact, presented by Lawrence Rohlfing and Russell Rohlfing	Workshop: TBD
10:15-11:15 am	Using Your Creativity to Win More Cases and Enhance Every Aspect of Your Practice, presented by Jim Brown —OR— AALJ Updates, presented by Bill Ramsey	Workshop: TBD
11:30-12:30 pm	From Trenches to Tech: Practical Al Workflows for SSD, presented by Nick Coleman —OR— Why Your Client's ERISA LTD Claim Should Matter to You, presented by Megan DiTolla and Cari M. Schwartz	Workshop: Sharpen Your Briefs: Applying Garner's Principles for Clarity and Impact, led by Laura Beth Waller
12:30-2:00 pm 2:00-3:00 pm	Lunch  Using Medical Evidence for Effective VE Cross-Examination, presented by George Piemonte and Jonathan Heeps —OR— Effective Advocacy with a Focus on Hard-to-Win Cases, presented by Sarah Thompson and Yasamin Elahi- Shirazi	Workshop: AI, led by Nick Coleman

3:15-4:15 pm	Session Title TBD, presented by Kate Bell —OR— Consultative Examinations—Let's Consult!, presented by Andrew Sindler	Workshop: TBD
4:30-5:30 pm	Writing Effective and Winning Briefs, presented by Jonathan Heeps and Michael T. Kelly —OR— Panel Discussion: Using AI to Reimagine Efficiency in Social Security Disability Practices, including Kate Bell, Nick Coleman, Luke Connally, Bryan Konoski, Nikhil Pai, and James Vancel	Workshop: TBD
5:45-6:45 pm	Legal Services Meeting	
7:30 pm	Scully Dinner, sponsored by Legal Conversion Center	

# Friday, September 12

	Breakfast on your own
7:00 am	Morning Walk & Talk, sponsored by PRLM's ReferAll Newsletters
8:30-9:30 am	SSR 24-3p and the Future of Step 5: The Growing Threat to Fair Adjudication, presented by Meghan Gallo and George Piemonte —OR— TBD
9:45-10:45 am	The "Accurate and Logical Bridge", presented by Rob Wendt and Sarah Bohr —OR— VA Disability—What You Need to Know When Advocating for Your Client, presented by Jacqueline McCormack
11:00-12:00 pm	DOT v. SOC v. ORS: Older v. Newer v. Newest: Unique Contributions, Concepts, and Conflicts, presented by Jeff Truthan —OR— TBD